# SDR CA140827002

- Difficulty date: August 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 57,055 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) APPROX. 142NM, CREW HAD THE AVIONICS SMOKE WARNING GO OFF, NO DETECTABLE SMOKE ODOUR. CREW CALLED I/C TO COME TO COCKPIT FOR BRIEFING AND WHEN GOT INTO COCKPIT COULD SMELL SMOKE. ADC DECLARED.   FLIGHT LANDED WITHOUT FURTHER INCIDENT,  NOTED THAT AT THE SAME TIME THE CREW HAD THE WARNING THE RADAR FAILED.  REPLACED EQUIPMENT COOLING FILTER. INSPECTED DUCTS. NO FAULTS NOTED. IAW AMM 21-26-43-400-003-A
